Approximation in the mean of functions by Fourier–Legendre sums
Doklady Akademii Nauk, Tome 259 (1981) no. 1, pp. 39-42
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1981_259_1_a7,
author = {V. P. Motornyi},
title = {Approximation in the mean of functions by {Fourier{\textendash}Legendre} sums},
journal = {Doklady Akademii Nauk},
pages = {39--42},
year = {1981},
volume = {259},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1981_259_1_a7/}
}
V. P. Motornyi. Approximation in the mean of functions by Fourier–Legendre sums. Doklady Akademii Nauk, Tome 259 (1981) no. 1, pp. 39-42. http://geodesic.mathdoc.fr/item/DAN_1981_259_1_a7/